# SDR SWAA041255

- Difficulty date: April 30, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 34,023 hours, 29,620 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ACRID ODOR REPORTED IN CABIN BY F/A'S.  NO ODOR NOTED IN COCKPIT.  ODOR DISSIPATED AFTER TURNING OFF GASPER FAN.  REMOVED AND REPLACED GASPER FAN PER MM.
